Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 20, NWS Boston/Norton, MA

June 30, 2019Essex County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 30, 2019, 12:11 AM EDT for Essex County, Massachusetts. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2019, 12:11 AM EDT (04:11 UTC)
Expired
Jun 30, 2019, 12:22 AM EDT
In force
11 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Essex County, MA

The radar

The Boston radar (KBOX), 100 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 4.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS51 KBOX 300411
SVRBOX
MAC009-300445-
/O.NEW.KBOX.SV.W.0020.190630T0411Z-190630T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
1211 AM EDT Sun Jun 30 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  North central Essex County in northeastern Massachusetts...

* Until 1245 AM EDT.

* At 1210 AM EDT, a severe thunderstorm was located over Salisbury,
  or over Hampton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Newburyport, Salisbury and Newbury. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
      4280 7085 4280 7083 4282 7082 4280 7081
      4280 7078 4277 7078 4280 7091 4288 7089
TIME...MOT...LOC 0410Z 278DEG 24KT 4284 7085 

HAIL...1.00IN
WIND...60MPH
 
$$

KJC.
1 follow-up statement
144 
WWUS51 KBOX 300422
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
1222 AM EDT Sun Jun 30 2019

MAC009-300432-
/O.CAN.KBOX.SV.W.0020.000000T0000Z-190630T0445Z/
Essex MA-
1222 AM EDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESSEX COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved east over the coastal 
waters. Therefore, the warning has been cancelled.

LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
      4280 7085 4280 7083 4282 7082 4280 7081
      4280 7078 4277 7078 4280 7091 4288 7089
TIME...MOT...LOC 0420Z 278DEG 24KT 4283 7074 

$$

KJC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:20 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 29, 10:20 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1020 PM EDT Sat Jun 29 2019

.SYNOPSIS...
Scattered showers and thunderstorms linger into evening, mainly
S-coastal New England. Another round of showers and thunderstorms
is on tap later Sunday morning into the afternoon. Otherwise,
expect temperatures to start of seasonable early next week but
returning to above normal levels by the end of the week. Next
week will be dry, but the risk for diurnally driven isolated
thunderstorms will increase Thursday and Friday. The best chance
for more organized showers and thunderstorms might be next
Saturday with the approach of a cold front.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
1015 PM update ...

Mainly quiet across SNE, with isolated showers just north and
west of the region. Environment is still rather unstable with
MLCAPEs up to 1500 J/kg so can't rule out an isolated
shower/t-storm anywhere across SNE through about 06z, then drier
air in mid levels moves into the region. Meanwhile, more
organized convection moving south from northern New Eng. Hi-res
CAMs show this diminishing before making it into northern MA
with next round of convection likely holding off until after
12z with the approaching strong shortwave. Minor adjustments
made to PoPs, otherwise forecast on track.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Highlights...

* Scattered strong to perhaps severe t-storms Sun
* Hail the main threat but locally strong wind gusts possible too
* Localized heavy rain/street flooding also a concern

Details...

Sunday...

Anomalous cold pool aloft/vigorous shortwave drops southeast into
southern New England on Sunday. 500T drop to between -16C and -18C
resulting in fairly steep mid level lapse rates. Given high
temperatures expected to reach into the 70s and dewpoints of
60+, expect decent instability. Latest indications are much of
the region may see 1000 to 1500 J/KG of Cape. This coupled with
plenty of forcing/deep layered moisture should result in
numerous showers and thunderstorms, some of which will be strong
to severe.

Appears that strong forcing and enough instability should result in
a relatively early show. Activity should get underway during the
mid to late morning hours and persist into the afternoon. Given
the unusually cold temperatures aloft, plenty of hail is expected
with these storms. In fact, given the amount of instability the
potential certainly exists for some severe hail. While deep layer
shear values will be diminishing, low level lapse rates will be
steep enough for locally strong to damaging wind gusts to be a
secondary concern. Lastly, a very quick 1 to 2 inches of rain
with any thunderstorms may result in some localized street flooding.

So in a nutshell...numerous showers and thunderstorms are on tap
for Sunday. Some of the storms will become strong to perhaps severe
with hail the main concern and wind the secondary concern. All
of southern New England is at risk, especially across central /
eastern MA and RI where the largest values of 2-5 km updraft
helicity are depicted by many of the CAMs.

Sunday night...

The showers and thunderstorms should wind down Sunday evening as the
vigorous shortwave/cold pool aloft exits the region combined with
the loss of daytime heating. Will need to keep an eye on the
potential for patchy fog development with the wet ground if the
wind decouples in some locations overnight. Low temperatures
will generally bottom out in the middle 50s to the lower 60s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...

* Near normal temperatures early next week trending to above normal
  by the end of the week

* Brief period of showers possible Mon night/Tue am, otherwise dry
  weather dominates much of next week

* Isolated showers/t-storms possible Thu/Fri but areal coverage
  should be rather limited, but the threat may increase by Sat

Details...

Monday through next Saturday...

Upper trough near the Canadian Maritimes early next week will
gradually lift northeast and weaken.  The result will be near normal
temperatures early in the week, but trending to above normal by the
latter half of the week indicated by both GEFS/EPS height fields.
Highs in the lower to middle 80s early in the week will probably
rise to the upper 80s to lower 90s by the end of it.  Of course it
will be cooler at times along the coast with typical marine
influences.

Dry weather should dominate much of next week with little
forcing/deep layer moisture for organized precipitation.  We may see
a few brief showers Mon night/Tue am with a weak cold front.  There
will be the risk for isolated diurnally driven showers/t-storms
Thu/Fri given heat/humidity, but areal coverage should be rather
limited.  Appears a greater risk arrives by next Sat with the
approach of a cold front and better synoptic support.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Sunday Night/...High confidence.

0z update ...

Tonight ...
Isolated -SHRA with possibly some embedded TSRA through 3z.
Otherwise quiet. W winds prevailing around 5-10 kts over much
of S New England with VRB winds across E MA from earlier TSRA.
Monitoring S-coastal New England for IFR-LIFR with HZ/FG. Issues
into the early morning hours Sunday as -SHRA and possible TSRA
begin to encroach into N MA.

Sunday...
Forecast improvement to VFR along the S-coast during the morning
out ahead of an area of SHRA and TSRA. Embedded threats of +RA
and GR. Can't rule out gusty winds around 34020G30KT. Overall low-
end VFR CIGs, however with any stronger TSRA and/or +RA expect MVFR-
IFR conditions. Weather moving out during the later- half of the
day, however low-end VFR CIGs to IFR CIGs linger, especially across
the high terrain and over RI, E/SE MA and E CT.

KBOS Terminal...
Quiet overnight. E winds looking to prevail into early morning
Sunday as a result of earlier TSRA.

KBDL Terminal...
Will push any SHRA/TSRA out of the terminal airspace, dissipating
S. Should be a quiet night.

Outlook /Monday through Thursday/...Moderate confidence.

Sunday Night: VFR. Chance SHRA and Isolated TSRA into early
evening.

Monday: VFR.

Monday Night: Mainly VFR, with areas MVFR possible. Slight
chance SHRA.

Tuesday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

Tuesday Night through Wednesday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Sunday Night/...High confidence.

7 pm update ..

Now ...
Showers and thunderstorm activity toning down for the evening
into the overnight hours. Will see isolated to scattered activity
shift S during the evening hours as low clouds and fog hang along
the S-coast. SW winds preceding any storm activity will shift
towards the N with passage, more E along E MA. Overnight expect
winds to return back SW around 10 kts.

Sunday...
Shifting winds from NW to N/NE over eastern MA waters and NW to
W over south coastal waters. Speeds below 20 kt. Another round
of showers / thunderstorms expected, especially over eastern MA
waters. Any thunderstorms will locally reduce visibility and
may be accompanied by hail and gusty NW winds at or exceeding
gale force.

Outlook /Monday through Thursday/...Moderate confidence.

Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.

Monday Night through Tuesday: Winds less than 25 kt. Slight
chance of rain showers.

Tuesday Night through Wednesday: Winds less than 25 kt.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Frank/Sipprell
NEAR TERM...KJC
SHORT TERM...Frank
LONG TERM...Frank
AVIATION...Frank/Sipprell
MARINE...Frank/Sipprell
Hazardous weather outlook, Jun 29, 3:13 PM EDT, 8 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
313 PM EDT Sat Jun 29 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-301915-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
313 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms are expected into early
this evening. The main threats will be locally strong to damaging
winds and large hail. Heavy rain may result in very localized street
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered strong thunderstorms, some of which may become severe, are
expected from mid to late Sunday morning through Sunday afternoon.
Hail will be the primary concern with strong to locally damaging wind
gusts a secondary concern. Heavy rain may result in localized street
flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230>237-250-251-254>256-301915-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
313 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms are possible across the waters
into this evening. Localized strong wind gusts and hail are the main
concerns.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered strong to severe thunderstorms are expected from late
Sunday morning into Sunday afternoon.. Large hail and locally strong
wind gusts are the main concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Frank

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 29, 6:14 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
614 PM EDT Sat Jun 29 2019

MAZ020-022-023-RIZ007-292315-
Southern Bristol MA-Barnstable MA-Dukes MA-Newport RI-
614 PM EDT Sat Jun 29 2019

...STRONG THUNDERSTORMS DEVELOPING...

At 614 PM EDT, Doppler radar was tracking a strong thunderstorm near
Westport, or near Dartmouth, moving east at 15 mph.

Winds in excess of 30 mph will accompany this storm.

Locations impacted include...
Dartmouth, Falmouth, Oak Bluffs, Edgartown, Tisbury, Westport, Little
Compton, West Tisbury, Chilmark and Gosnold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4140 7075 4143 7073 4143 7072 4146 7069
      4142 7087 4149 7098 4147 7113 4163 7113
      4159 7088 4150 7097 4147 7093 4150 7077
      4158 7087 4151 7078 4158 7065 4154 7058
      4148 7069 4149 7058 4138 7059
TIME...MOT...LOC 2214Z 273DEG 15KT 4154 7104

Belk
Local storm report, Jun 29, 6:47 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
647 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     FLOOD            EAST BOSTON             42.37N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            LEWIS STREET AT MARGINAL STREET FLOODED AND IMPASSABLE

0436 PM     FLOOD            CHELSEA                 42.40N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            CAR STUCK IN FLOODING ON CLARK AND STOCKON STREET

0438 PM     FLOOD            EAST BOSTON             42.37N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            MULTIPLE CARS STUCK I FLOOD WATERS ON MCCLELLAN HIGHWAY
            AND RTE 1A AND AT CONDOR AT PUTNAM STREET

0459 PM     FLOOD            HULL                    42.30N  70.90W
06/29/2019                   PLYMOUTH           MA   AMATEUR RADIO

            PORTIONS ON NANTASKET AVE AND F STREET WERE FLOODED AND
            IMPASSABLE DUE TO FLOODING.

0516 PM     FLOOD            REVERE                  42.42N  70.99W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            NORTH SHORE ROAD SOUTH BOUND LANE FLOODED WITH CAR
            STUCK IN STREET

&&

EVENT NUMBER BOX1902507
EVENT NUMBER BOX1902508
EVENT NUMBER BOX1902509
EVENT NUMBER BOX1902510
EVENT NUMBER BOX1902511

WS
Local storm report, Jun 29, 7:39 PM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
739 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WARREN                  42.22N  72.19W
06/29/2019  M0.75 INCH       WORCESTER          MA   PUBLIC

0328 PM     HAIL             CARLISLE                42.53N  71.35W
06/29/2019  M0.75 INCH       MIDDLESEX          MA   AMATEUR RADIO

0351 PM     HAIL             SCITUATE                41.80N  71.62W
06/29/2019  M1.00 INCH       PROVIDENCE         RI   AMATEUR RADIO

0400 PM     HAIL             LINCOLN                 41.92N  71.47W
06/29/2019  M1.75 INCH       PROVIDENCE         RI   PUBLIC

0404 PM     HAIL             CUMBERLAND              41.97N  71.46W
06/29/2019  M1.75 INCH       PROVIDENCE         RI   AMATEUR RADIO

0405 PM     HAIL             NORTH ATTLEBORO         41.98N  71.33W
06/29/2019  M1.00 INCH       BRISTOL            MA   AMATEUR RADIO

0410 PM     HAIL             NORTH ATTLEBORO         41.98N  71.33W
06/29/2019  M1.50 INCH       BRISTOL            MA   PUBLIC

0419 PM     HAIL             ATTLEBORO               41.94N  71.29W
06/29/2019  M1.00 INCH       BRISTOL            MA   AMATEUR RADIO

0424 PM     MARINE TSTM WIND DEER ISLAND             42.34N  70.95W
06/29/2019  M59 MPH          ANZ230             MA   MESONET

0426 PM     FLOOD            EAST BOSTON             42.37N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            LEWIS STREET AT MARGINAL STREET FLOODED AND IMPASSABLE

0427 PM     MARINE TSTM WIND PLEASURE BAY            42.33N  71.02W
06/29/2019  M44 MPH          SUFFOLK            MA   MESONET

0435 PM     MARINE TSTM WIND HULL                    42.31N  70.89W
06/29/2019  M49 MPH          PLYMOUTH           MA   MESONET

0436 PM     FLOOD            CHELSEA                 42.40N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            CAR STUCK IN FLOODING ON CLARK AND STOCKON STREET

0438 PM     FLOOD            EAST BOSTON             42.37N  71.03W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            MULTIPLE CARS STUCK I FLOOD WATERS ON MCCLELLAN HIGHWAY
            AND RTE 1A AND AT CONDOR AT PUTNAM STREET

0440 PM     TSTM WND GST     HULL                    42.31N  70.89W
06/29/2019  M58 MPH          PLYMOUTH           MA   MESONET

0459 PM     FLOOD            HULL                    42.30N  70.90W
06/29/2019                   PLYMOUTH           MA   AMATEUR RADIO

            PORTIONS ON NANTASKET AVE AND F STREET WERE FLOODED AND
            IMPASSABLE DUE TO FLOODING.

0501 PM     TSTM WND DMG     PEMBROKE                42.07N  70.80W
06/29/2019                   PLYMOUTH           MA   AMATEUR RADIO

            TREE AND WIRES DOWN ACROSS ROAD ON PLEASANT STREET

0505 PM     TSTM WND DMG     DUXBURY                 42.04N  70.67W
06/29/2019                   PLYMOUTH           MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON KEENE STREET

0512 PM     TSTM WND DMG     COHASSET                42.23N  70.80W
06/29/2019                   NORFOLK            MA   AMATEUR RADIO

            LARGE TREE DOWN ON POND AND NORFOLK ROAD

0516 PM     FLOOD            REVERE                  42.42N  70.99W
06/29/2019                   SUFFOLK            MA   AMATEUR RADIO

            NORTH SHORE ROAD SOUTH BOUND LANE FLOODED WITH CAR
            STUCK IN STREET

0517 PM     TSTM WND GST     NEWPORT                 41.56N  71.33W
06/29/2019  M59 MPH          ANZ236             RI   MESONET

&&

EVENT NUMBER BOX1902492 BOX1902491 BOX1902497 BOX1902495 BOX1902498
BOX1902493 BOX1902494 BOX1902499 BOX1902496 BOX1902507 BOX1902500
BOX1902501 BOX1902508 BOX1902509 BOX1902502 BOX1902510 BOX1902503
BOX1902504 BOX1902505 BOX1902511 BOX1902506

WS
Special weather statement, Jun 29, 11:31 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1131 PM EDT Sat Jun 29 2019

MAZ006-007-300415-
Eastern Essex MA-Western Essex MA-
1131 PM EDT Sat Jun 29 2019

...STRONG THUNDERSTORM APPROACHING NORTHERN ESSEX COUNTY...

At 1130 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raymond, or near Derry, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Haverhill, Newburyport, Amesbury, Salisbury, Newbury, Merrimac,
Rowley, West Newbury, Seabrook, South Hampton, Newton and Plaistow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
      4280 7083 4282 7082 4280 7081 4279 7078
      4274 7077 4281 7116 4282 7113 4281 7107
      4286 7103 4289 7090
TIME...MOT...LOC 0330Z 277DEG 27KT 4294 7122

KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:31 PM EDTSpecial Weather StatementBOXEssex44 min
Jun 30, 12:03 AM EDTSpecial Marine WarningBOX42 min
Jun 30, 12:21 AM EDTSpecial Weather StatementBOXWorcester39 min
Jun 30, 12:44 AM EDTSpecial Marine WarningBOX46 min
Jun 30, 12:59 AM EDTSpecial Weather StatementBOXNorfolk46 min
Jun 30, 12:34 PM EDTSpecial Weather StatementBOXMiddlesex41 min
Jun 30, 1:10 PM EDTSpecial Weather StatementBOXWorcester50 min
Jun 30, 1:19 PM EDTSpecial Weather StatementBOXHampshire41 min
Jun 30, 1:43 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester47 min
Jun 30, 1:45 PM EDTSpecial Weather StatementBOXMiddlesex45 min
Jun 30, 1:51 PM EDTSpecial Weather StatementBOXWorcester39 min
Jun 30, 2:08 PM EDTSpecial Weather StatementBOXEssex37 min
Jun 30, 2:11 PM EDTSpecial Weather StatementBOXMiddlesex49 min
Jun 30, 2:26 PM EDTSpecial Marine WarningBOX64 min
Jun 30, 2:27 PM EDTSpecial Weather StatementBOXWorcester48 min
Jun 30, 2:29 PM EDTSpecial Weather StatementBOXSuffolk46 min
Jun 30, 2:33 PM EDTSevere Thunderstorm WarningBOXWorcester32 min
Jun 30, 2:35 PM EDTSevere Thunderstorm WarningBOXEssex40 min
Jun 30, 2:37 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk53 min
Jun 30, 2:39 PM EDTSpecial Marine WarningBOX66 min
Jun 30, 2:44 PM EDTSpecial Marine WarningBOX91 min
Jun 30, 3:18 PM EDTSpecial Marine WarningBOX27 min
Jun 30, 3:28 PM EDTSpecial Weather StatementBOXPlymouth47 min
Jun 30, 3:33 PM EDTSpecial Marine WarningBOX45 min
Jun 30, 3:36 PM EDTSevere Thunderstorm WarningBOXPlymouth54 min
Jun 30, 3:37 PM EDTSpecial Marine WarningBOX38 min
Jun 30, 3:38 PM EDTSpecial Marine WarningBOX67 min
Jun 30, 3:43 PM EDTSpecial Marine WarningBOX92 min
Jun 30, 3:58 PM EDTSevere Thunderstorm WarningBOXBarnstable, Plymouth62 min
Jun 30, 4:16 PM EDTSpecial Marine WarningBOX59 min
Jun 30, 4:26 PM EDTSpecial Weather StatementBOXDukes49 min
Jun 30, 4:59 PM EDTSevere Thunderstorm WarningBOXDukes, Nantucket27 min
Jun 30, 5:06 PM EDTSpecial Marine WarningBOX54 min
Jun 30, 5:46 PM EDTSpecial Weather StatementBOXNorfolk44 min
Jun 30, 6:03 PM EDTSpecial Marine WarningBOX57 min
Jun 30, 6:14 PM EDTSpecial Weather StatementBOXBristol46 min
Jun 30, 6:51 PM EDTSpecial Weather StatementBOXNorfolk39 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.